# SDR SWAA2024012439767

- Difficulty date: January 10, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,926 hours, 42,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS767 LBL21 WL156.<[01] REMOVED AND REPLACED ACB FLOOR/SIDEWALL SUPPORT IAW SRM 51-40-02  & DWG146A7500; BS727-BS847; LBL21; WL156.;[02] VERIFIED CORRECTIVE ACTIONS. JOB COMPLETE.;[03] VERIFIED CORRECTIVE ACTIONS. JOB COMPLETE.
